MathSciNet Relay Station
MathSciNet bibliographic data
MR924455 (89h:05012) 05A99
Odlyzko, A. M. On subspaces spanned by random selections of $\pm 1$ vectors. J. Combin. Theory Ser. A 47 (1988), no. 1, 124–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement